CVS Children's Cold & Allergy Elixir Grape
|Special Info for This Item|
|FREE Shipping Eligible|
Antihistamine, Brompheniramine Maleate. Nasal decongestant, Phenylephrine HCL. Alcohol-free. Relieves: Nasal congestion, sneezing, runny nose, itchy, watery eyes. CVS Pharmacist recommended. Not a USP elixir.
Active Ingredients (in each 5 ml Teaspoonful): Brompheniramine Maleate (USP 1mg), Phenylephrine HCL (USP 2.5 mg). Inactive Ingredients: Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sorbitol.
Do not take more than 6 doses in any 24-hour period. Adults and children 12 years of age and over, 4 tsp every 4-6 hours. Children 6 to under 12 years of age, 2 tsp every 4-6 hours. Children 4 to under 6 years of age, do not use unless directed by a doctor. Children under 4 years of age, do not use. Store at 68-77 degrees F (20-25 degrees C).
Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product, to make a child sleepy. Ask a Doctor Before Use if You Have: Heart disease, high blood pressure, diabetes, trouble urinating due to an enlarged prostate gland, a breathing problem such as emphysema or chronic bronchitis. When Using this Product: DO not use more than directed. Drowsiness may occur. Avoid alcoholic beverages. Alcohol, sedatives and tranquilizers may increase drowsiness. Be careful when driving a motor vehicle or operating machinery. Excitability may occur, especially in children. Stop Use and Ask Doctor If: You get nervous, dizzy or sleepless, symptoms do not get better within 7 days or occur with fever. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.